Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On coverings of convex sets by translates of slabs

Author: H. Groemer
Journal: Proc. Amer. Math. Soc. 82 (1981), 261-266
MSC: Primary 52A45
MathSciNet review: 609663
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ ({S_1},{S_2}, \ldots )$ be a sequence of slabs in euclidean $ n$-dimensional space and let $ {t_i}$ denote the thickness of $ {S_i}$. It is shown that the condition $ \sum {t_i^{(n + 1)/2} = \infty } $ implies that every convex set can be covered by translates of the slabs $ {S_i}$, and that the exponent $ (n + 1)/2$ is, in a certain sense, best possible.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A45

Retrieve articles in all journals with MSC: 52A45

Additional Information

PII: S 0002-9939(1981)0609663-7
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia